Jump to content


Photo

prozac for cymbalta withdrawal and wellbutrin


  • Please log in to reply
1 reply to this topic

#1 mslilrose

mslilrose

    Member

  • Members
  • PipPip
  • 11 posts

Posted 29 February 2008 - 12:01 PM

I read some suggestions for cymbalta withdrawal from a psychopharmacologist. He suggested that 5 days after stopping the cymbalta, if the symptoms haven't subsided, to take 20 mg of prozac, which (supposedly0 helps withdrawal until the symptoms go away. Prozac has a longer half life and is much easier to come off from later. My Doctor called in a prescription, but I haven't picked it up yet. First I needed to ask, here, if anyone has experience with this method. I came off prozac a few years ago, and it was uneventful, except for some weight gain. By the way, I am on 300 mg. of wellbutrin, which I had been taking with cymbalta. Does anyone know if the role of wellbutrin in withdrawal. I am jittery without cymbalta, but that might be a withdrawal symptom, not the wellbutrin?

#2 schmb01

schmb01

    Worker Bee

  • Members
  • PipPipPipPipPipPip
  • 476 posts

Posted 29 February 2008 - 09:51 PM

I am jittery too, and seem sensitive to caffeine. I took Wellbutrin to quit smoking, and it didn't work, because it made me jittery too, and I wanted to smoke more.

I have also read here that Prozac can help. A really good Omega 3 supplement can also help, as it is supposed to have the same "natural" effects as Prozac, and I do think it is helping me.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users